On the theory of ice ages
Doklady Akademii Nauk, Tome 326 (1992) no. 5, pp. 811-816
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_326_5_a10,
author = {A. S. Monin},
title = {On the theory of ice ages},
journal = {Doklady Akademii Nauk},
pages = {811--816},
year = {1992},
volume = {326},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_326_5_a10/}
}
A. S. Monin. On the theory of ice ages. Doklady Akademii Nauk, Tome 326 (1992) no. 5, pp. 811-816. http://geodesic.mathdoc.fr/item/DAN_1992_326_5_a10/